# SDR EGRA956

- Difficulty date: March 5, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N7062J
- Make and model: Bolkms BK117B1
- Aircraft serial: 7178
- System (JASC): 6230 · Main Rotor Mast/Swashplate
- Part: Bellows
- Part number: 1051011305
- Condition: Torn
- Location: M/R
- Part time: 524 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN ROTOR SWASHPLATE BOOT TORN. REPLACED MAIN ROTOR SWASHPLATE BOOT.
